# SDR DXTA2025120805976

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0309
- Aircraft time: 4,544 hours, 2,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT LATCH CLOSED. HANDLE WILL NOT MOVE.  TOP RIGHT SIDE DOOR PIN WHEN THE DOOR IS OPEN IS PROTRUDING. SCUFFS ON RIGHT SIDE DOOR SEAL.  SUSPECT WORN LATCH PIN LINK HARDWARE IS CAUSING EXCESSIVE PLAY & PREVENTING PIN FROM FULLY RETRACTING. INSTALLED ORIGINAL AFT LOWER LATCH PIN WITH NEW LINK, NEW BUSHING, & NEW ATTACHING HARDWARE IAW MM 52-10-10. CYCLED MED HANDLE MULTIPLE TIMES WITH NO BINDING NOTED.  ADJUSTED FWD & AFT PIN PUSHRODS IAW MM 52-10-04.  AFT PIN NOW FULLY RETRACTED INTO THE DOOR WHEN COMMANDED. CYCLED DOOR HANDLE 25 TIMES, NO DEFECTS. PERFORMED DOOR OPS CHKD IAW MM 52-10-00,  NO DEFECTS. INSTALLED THE MED STEPS IAW MM 52-10-50. CYCLED DOOR AN ADDITIONAL 10 TIMES, NO DEFECTS.
